Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of minimal Hausdorff spaces


Authors: Larry L. Herrington and Paul E. Long
Journal: Proc. Amer. Math. Soc. 57 (1976), 373-374
MSC: Primary 54D25
DOI: https://doi.org/10.1090/S0002-9939-1976-0405355-6
MathSciNet review: 0405355
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a characterization of minimal Hausdorff spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D25

Retrieve articles in all journals with MSC: 54D25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0405355-6
Keywords: Minimal Hausdorff spaces, functions with strongly-closed graphs
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society